# SDR ASAA2017063021248

- Difficulty date: June 30, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 12,005 hours, 4,032 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUNDTHE  NR 1 ENGINE WITH AN ECONOMIC FAULT MESSAGE 77-10851.  THE BOTTOM RIGHT EGT SIGNAL IS OUT OF RANGE. ACFT GROUNDED.
